On the central limit theorem in$R$_{k}

Bengt von Bahr

TBD mathscidoc:1701.332263

Arkiv for Matematik, 7, (1), 61-69, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ]
@inproceedings{bengt1967on,
  title={On the central limit theorem in$R$_{k}},
  author={Bengt von Bahr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437824454072},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={61-69},
  year={1967},
}
Bengt von Bahr. On the central limit theorem in$R$_{k}. 1967. Vol. 7. In Arkiv for Matematik. pp.61-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437824454072.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved